Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Chronic skin disease, skin has turned darker on hips and underneath, no improvement with candi, canesten. Solution?

i am having skin disease ( allergy or fungus or scabies )for the last eight years. skin has turned to black color in the hips and underneath. i have consulted so many doctors itching is reducing but my disease is not getting cured permanently. i have used candi,canesten,ban a tan creams but of no use. please suggest me solution
Asked On : Mon, 24 Sep 2012
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
I HAVE MANY PATIENTS LIKE THIS
THIS IS DUE TO MILK
YOU GET YOUR BLOOD SERUM TESTED FOR MILK SPECIFIC ANTIBODIES
YOU GET ALSO ANTIBODIES FOR WHEAT POTATO RICE EGG OR CHANA IT WILL BE RITHER FROM ONE OR 2 THINGS
YOU STOP MILK AND DIARY PRODUCTS STRICTLY
NO USE OF MUSTARD,COCONUT,WALNUT,GROUNDNUT,ASLMONDS AND SOYA OILS
USE NIKO SOAP
OIL AMLA,COOKING OIL OLIVE USE NUT AND MILK FREE SHAMPOO
APPLY CLINDAC A GEL PLUS MOMETASONE IN EFFECTED AREAS
GET YOUR TESTS AND YOU CAN POST FOR SLIT THERAPY
Answered: Mon, 24 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor